It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sleep Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-16-2011, 11:40 AM   #1
Newbie
(female)
 
Join Date: May 2011
Location: United States
Posts: 1
ispydorkable HB User
Could I Have A sleeping problem?

I'm bipolar and go through manic episodes, so it's hard to tell whats really going on. It could be the switch in meds, it could be an episode, it could be the start of insomnia. I was sleeping quite well until we switched my medication from day to night and now at this point I could only sleep while talking xanax or amiben, but I could sleep. I'm on topamax, pristiq, metformin, and invega. Now for the past two days I've tried large doses of amiben and xanax and they stopped working. I don't know what happened but the first night I got 3 hours of sleep and the next with a higher dose I got 1 hour.
Any advice?

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



mkgbrook (6), ladybud (6), danabarb (4), claud883 (4), nochange (4), Seraph (3), phoebe368 (3), writeleft (3), Zork2 (3), irisrose (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (857), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 09:16 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!